# SDR DALA2021072604207

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 79,555 hours, 15,528 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 1808 -MISC/DE- "FLAP ASYM" EICAS MESSAGE DISPLAYED ON APPROACH WHEN SELECTING FLAPS 30. CREW DECLARED EMERGENCY FOR PRIORITY HANDLING AFTER TWO MISSED APPROACHES. CORRECTIVE ACTION: CHECKED PER FIM 27-51. PERFORMED BITE. FAULT CODE 27-51079 (TE SKEW XMTR 4) PRESENT. VALUES CHECKED WITHIN LIMITS PER AMM. RESET FLAP SYSTEM. A/C RTS.
